MathSciNet Relay Station
MathSciNet bibliographic data
MR804138 (86m:93066) 93D15 (93C60)
Khargonekar, Pramod P.; Tannenbaum, Allen Non-Euclidean metrics and the robust stabilization of systems with parameter uncertainty. IEEE Trans. Automat. Control 30 (1985), no. 10, 1005–1013.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement